You are here:

Pharmacy/synthroid and cymbalta

Advertisement


Question
QUESTION: recently been Hi i take synthroid and cymbalta and nuerontin is this o.k. and having stomach problems.

ANSWER: Hi Shelley,
It is ok to take these drugs together, are yu having stomach problems, if yes what sort of problems?
Ravi Ghooi

---------- FOLLOW-UP ----------

QUESTION: I can't go to the bathroom normal for days i have to take two or three laxatives a day i get nausea and then four days later i will have diahrea and i always feel full and bad indigestion till i puke .even water makes me full just a fews sips

Answer
Hi Shelley,
I don't think this is an effect o your medications, possibly you could have an infection. Typically amoebic infection causes such effects, but then amoebic infection is pretty rare in the US. I would suggest you visit a general physician or a gastroenterologist as early as possible and get yourself examined.
Best wishes
Ravi Ghooi

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr. Ravindra Bhaskar Ghooi

Expertise

I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 About.com. All rights reserved.